Announcement

Collapse
No announcement yet.

Hello my story IC etc.

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • VickiB
    replied
    Boy, it sure seems like we have a lot of teachers (and nurses) with IC on this site. Stressful positions maybe? I do know that besides diet, stress is a big IC trigger for me.

    I'm sorry the instillations aren't helping now. Like Sandra said, it can take some time to find the right combination or treatment. What works for one person doesn't necessarily work for the next, but with time most of us do find something helpful so hang in there! Have you looked at this page on treatments yet? http://www.ic-network.com/treatments/

    Vicki

    Leave a comment:


  • Linda May
    replied
    sandra said it all there are other options like the tens unit, make sure you stick with the ic diet as well. it is easier said than done with stress, we all know that alot. I hope and pray you find relief soon keep in touch.

    Leave a comment:


  • sailawaygrl
    replied
    Hello teewren and welcome to the ICN,

    I can understand why you are so stressed. You certainly have a lot going on right now. I am sorry that you are dealing with so much.

    I have a few suggestions on a couple of points you mentioned that I can share. As for the instills burning so much, there is the option of taking out the sodium bicarb, that can be very irritating. It was for me also, I changed my instills to marcaine and elmiron, they can also be done with marcaine and heparin, you might want to ask about those. As for the constipation and IBS, I have that as well and use Miralax to help me. Many other's on the boards use it as well and it helps a lot. It works by pulling more water into your bowel.
    It is good that you are seeing a counselor, they can be a big help when we have so much to deal with in our lives.
    Have you asked your Dr about problems with your pudendal nerve? If you feel that might be contributing to your symptoms definitely ask them to look into that as a possibility.
    I can relate to your problem with walking and being in a great deal of pain! I am trying to lose some weight I gained from a med change a few months ago. It isn't easy but I have to keep trying.
    It sounds like the Dr you are seeing is trying to find some solutions to help you have a better life. It can take time to find the right combo sometimes. Fortunately summer isn't too far away...do you take the summer off from work? I know you will soon hear from other members welcoming you as well.

    I wish you pain free days ahead, know that you are not alone on this journey.

    Sandra

    Leave a comment:


  • teewren
    started a topic Hello my story IC etc.

    Hello my story IC etc.

    Hi,
    I've been watching the forums for a number of years but haven't really contributed. I was diagnosed with IC in 2004 after having a uterine ablation for fibroids which caused my symptoms to escalate. Before that I just needed to pee a lot and had some supposed tract infections. I've been through RIMSO50 instillations and other types of instillations that have worked just for a little while but then the pain started covering the entire genital area and the treatments didn't help. I did have it under control for a while but the last few months it has gone out of control. I went to a new doctor who is a uro-gynecologist so I thought maybe she'd have some new ideas. She sent me to physical therapy that was working but eventually I was told I needed to hold off until I wasn't so stressed and busy (I teach high school) which is funny since the stress makes things worse. I was getting more instillations (Heparin, Lidocaine, Baking Soda) but it hurt more than it helped especially in the exterior. It burned like crazy and I had to stay home from work. Tests showed that I had a Strep B vaginal infection which was a new one for me. It's taken weeks to get rid of this. The doctor informed me it was cleared up but the pain is worse. Feels like a total vuvlodynia nightmare. I'm sitting on an ice pack right now and I've taken two vicodin. I've filed for early retirement disabiility because I keep having to leave the classroom to use the restroom and I've been out at least once a week because of the pain. It's even hard to drive to work 40 minutes. I don't know what to do anymore. I've been taking Elmiron for years (what does it do anyway really), I've been taking elavil (now noretryptiline because it may cause less weight gain) and flexeril at night, and Lyrica day and night (I have fibromyalgia as well) and Levoxyl (I have Hashimotos Thyroiditis which is in full swing right now with high TPO antibodies). I'm told I need to lose weight but I'm on so many pills I don't know how to go about it. And its hard to walk when it hurts like hell to walk! Few people understand at all. What do I do next? Maybe it is pudenal nerve entrapment? My doctor said that all she can do is more instillations but I don't think that is the answer. All it does is cause my urerthra area to hurt like hell the next day or so. I'm trying to also eat low oxalate foods but then I have to check low glycemic, low acid and then foods that will not cause my Irritible Bowel Syndrome to flare (that's the other problem. Vicodin causes constipation to be worse which causes straining which causes the flare to get worse). My counselor said maybe I'm thinking too much about all this so that it gets blown out of control but I really don't think so. Help. Advice please. I'm in Orange County, CA.
Working...
X